Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nonlinear difference equations analytic in a parameter
HTML articles powered by AMS MathViewer

by C. F. Stephens PDF
Trans. Amer. Math. Soc. 64 (1948), 268-282 Request permission
References
  • R. D. Carmichael, The Present State of the Difference Calculus and the Prospect for the Future, Amer. Math. Monthly 31 (1924), no. 4, 169–183. MR 1520406, DOI 10.2307/2299438
  • Heinrich Löwig, Zur Theorie der nichtlinearen Differenzengleichungen, Acta Math. vols. 57-58, pp. 293-340. Horn, Zur Theorie nichtlinearen Differential und Differenzengleichungen, J. Math. Pures Appl. vol. 141 (1912) pp. 200-216. —, Über eine nichtlineare Differenzengleichung, Jber. Deutschen Math. Verein, vol. 26, pp. 230-251. R. Moulton, Differential equations, New York, Macmillan, 1930. E. Nörlund, Neuere Untersuchungen über Differenzengleichungen, Encyklopädie der Mathematischen Wissenschaften II, 3-2, 1923, pp. 705-711. Oskar Perron, Über Stabilität und asymptotisches Verhalten der Lösungen eines System endlicher Differenzengleichungen, Journal für Mathematik vol. 161, pp. 41-64.
  • Ta Li, Die Stabilitätsfrage bei Differenzengleichungen, Acta Math. 63 (1934), no. 1, 99–141 (German). MR 1555392, DOI 10.1007/BF02547352
  • W. J. Trjitzinsky, Non-linear difference equations, Compositio Math. 5 (1938), 1–66. MR 1556988
  • —, Concerning linear difference equations containing a parameter, Annali di Matematica (4) vol. 14 (1936) pp. 181-214.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 39.0X
  • Retrieve articles in all journals with MSC: 39.0X
Additional Information
  • © Copyright 1948 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 64 (1948), 268-282
  • MSC: Primary 39.0X
  • DOI: https://doi.org/10.1090/S0002-9947-1948-0026229-6
  • MathSciNet review: 0026229